zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic behavior of neutral functional differential equations. (English) Zbl 0211.12301

34K40Neutral functional-differential equations
34K20Stability theory of functional-differential equations
34K25Asymptotic theory of functional-differential equations
Full Text: DOI
[1] Bellman, R., & K. Cooke, Differential-Difference Equations. Academic Press 1963. · Zbl 0105.06402
[2] Brayton, R. K., Bifurcation of periodic solutions in a nonlinear difference-differential equation. IBM Research Center Publication 1965.
[3] Cruz, M. A., Exponential bounds on solutions of neutral functional equations, to appear.
[4] Cruz, M. A., & J. K. Hale, Stability of functional differential equations of neutral type, to appear in J. Differential Equations. · Zbl 0191.38901
[5] Driver, R., Existence and continuous dependence of solutions of a neutral functionaldifferential equation. Arch. Rational Mech. Anal. 19, 147--166 (1965). · Zbl 0148.05703 · doi:10.1007/BF00282279
[6] El’sgol’tz, L. E., Qualitative methods in mathematical analysis. AMS Translations 12 (1964).
[7] Hale, J. K., & M. A. Cruz, Existence, uniqueness and continuous dependence for hereditary systems, to appear in Annali Mat. Pura Appl.
[8] Hale, J. K., & K. R. Meyer, A class of functional equations of neutral type. AMS Memoir 76 (1967). · Zbl 0179.20501
[9] Riesz, F., & B. Sz.-Nagy, Functional Analysis. Frederick Ungar Publishing Co. 1955.